← Return to Decreasing Keppra

Discussion
ahernandez (@ahernandez)

Decreasing Keppra

Epilepsy & Seizures | Last Active: Feb 18, 2020 | Replies (13)

Comment receiving replies
@jdernburg

The rash started after I had been on Keppra for about 18 months. We tried another med that had worse rashes. My neurologist says "All anti-seizure meds have rashes as a side effect." I am more concerned about the depressive symptoms as I already was depressed before I developed seizures. While I have been seizure-free on 1500 mg. of Keppra a day, the depression is debilitating; good thing I'm 77 and no longer working!

Jump to this post


Replies to "The rash started after I had been on Keppra for about 18 months. We tried another..."

@jdernburg – did your doctor offer a reason why anti-seizure medications seem to promote rashes? Is the levetiracetam (Keppra) prompting the depression you mentioned was debilitating?